MathSciNet Relay Station
MathSciNet bibliographic data
MR337873 (49 #2642) 10K30 (60F05)
Niederreiter, H.; Philipp, Walter Berry-Esseen bounds and a theorem of Erdős and Turán on uniform distribution ${\rm mod}\ 1$. Duke Math. J. 40 (1973), 633–649.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement